Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2014, Article ID 785084, 9 pages
Research Article

The Maximal Total Irregularity of Bicyclic Graphs

1School of Mathematical Sciences, South China Normal University, Guangzhou 510631, China
2Department of Computer Science, Guangdong Polytechnic Normal University, Guangzhou 510665, China

Received 13 October 2013; Revised 27 February 2014; Accepted 11 March 2014; Published 10 April 2014

Academic Editor: Frank Werner

Copyright © 2014 Lihua You et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Lihua You, Jieshan Yang, Yingxue Zhu, and Zhifu You, “The Maximal Total Irregularity of Bicyclic Graphs,” Journal of Applied Mathematics, vol. 2014, Article ID 785084, 9 pages, 2014.